# SDR AALA20160802004

- Difficulty date: July 23, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 16,946 hours, 6,715 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, ANOTHER AIRCRAFT REPORTED OBSERVING FLAMES FROM THE NR 1 ENGINE.  TAKE OFF WAS ABORTED AT APPROXIMATELY 60 KNOTS. MAINTENANCE INSPECTED FLAME ARRESTOR IAW AMM 71-00-00-800-803-F00 WITH NO DEFECTS NOTED.
